# SDR 08FDEA03687

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB240713
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD UPPER L/E PANEL 617 CT HAS 2 CRACKED CHANNELS.  REMOVED 2 EA STIFFENERS IAW SRM 51-35-01 VOL II.  FABRICARED IAW DWG ARB 2407;  REV " G " (-13 & -9).  ALODINED & PRIMED IAW SRM 51-21-01 VOL II PGS 21-24 AND  INSTALLED IAW SRM 51-35-01 VOL II.
